| Model Number |
MMT-326A |
| Medical Device Problem Codes |
Improper Flow or Infusion (2954); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
10/30/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that there were air bubbles inside the reservoir.The customer¿s blood glucose was unknown.The customer stated that they observed air bubbles during the therapy.The customer was assisted with troubleshooting.The air bubbles were not removed successfully.The device will not be returned for analysis.